MathSciNet Relay Station
MathSciNet bibliographic data
MR560943 35K60 (92A17)
Leung, Anthony Equilibria and stabilities for competing-species reaction-diffusion equations with Dirichlet boundary data. J. Math. Anal. Appl. 73 (1980), no. 1, 204–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement